An analytic Novikov conjecture for semigroups

Mitchener, P. (2018) An analytic Novikov conjecture for semigroups. Rocky Mountain Journal of Mathematics, 48 (4). pp. 1231-1253. ISSN 0035-7596

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Mitchener, P.
Copyright, Publisher and Additional Information:

© 2017 Rocky Mountain Mathematics Consortium. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: C∗-algebras; K-theory; coarse geometry; semigroups
Dates:
  • Published: 2018
  • Published (online): 6 August 2017
  • Accepted: 11 May 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 Oct 2017 12:09
Last Modified: 27 Oct 2023 11:42
Status: Published
Publisher: Rocky Mountain Mathematics Consortium
Refereed: Yes
Identification Number: 10.1216/RMJ-2018-48-4-1231
Open Archives Initiative ID (OAI ID):

Export

Statistics